# SDR DALA13053123717

- Difficulty date: October 16, 2013
- Submitted: October 17, 2013
- Operation: Air carrier
- Aircraft: N387DA
- Make and model: Boeing 737832
- Aircraft serial: 30374
- Aircraft time: 43,617 hours, 17,883 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Pulled
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND EMERGENCY LIGHT 24DEF INOPERATIVE.  MAINTENANCE FOUND WIRE PULLED FROM CONNECTOR AT SIDEWALL RETERMINATED.  OPS CHECK OK.
